# SDR DL72S982004

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER COVE SKIN WAS FOUND CRACKED IN THE CORNERS OF THE CUTOUT FOR I/B DRIVE ROD.  THE CRACKS WERE ROUTED OUT AND A DOUBLER INSTALLED PER 727 MM 57-52-0 FIG 809.
